# SDR DALA13001566307

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSP ON RT SIDE BS 1160 TENSION TIE FOUND ONE CRACK AT FWD CHANNEL, LWR ROW 12TH FASTENER HOLE FROM OTBD.  REAMED OVERSIZE FROM 0.187" TO 0.216" IAW SB747-53A2507, REV 1.
